# SDR FDKA200708419

- Difficulty date: August 24, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,199 hours, 11,708 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: K0535
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6155 MCO - BURNING ODOR DURING 2ND PART OF ANTI-ICE TEST AND ANTI-ICE COMES ON WITH NO ICE VISIBLE.  MX REMOVED AND REPLACED RELAYS K0435, K0535, AND K0527.  OPS CK GOOD, NO FURTHER BURNING ODOR.
